# SDR TRBA2012020001

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426AT
- Aircraft time: 31,612 hours, 34,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4766,  AT THE GATE WITH ENGINES OFF, EXTERNAL AIR REMOVED, AND ON GROUND POWER ONLY, COCKPIT AND CABIN FILLED WITH ODOR OF SMOKE. THE ACFT WAS REMOVED FROM SERVICE. NO SMOKE NOTED IN LAVATORY, GALLEY, CABIN, COCKPIT, ANY CARGO AREA.  CONFIGURED ACFT WITH ALL AVIONICS ON AND ONLY GPU POWER ON FOR OVER AN HOUR.  AT NO TIME WAS THERE ANY UNUSUAL ODOR. THE ACFT WAS RETURNED TO SERVICE.
